# SDR IPXA2020092960764

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 65,899 hours, 12,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA DURING PER FLT FOUND EMERGENCY LIGHT BAT 1 LOW MESSAGE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY BATTERY, PER AMM 33-51-01.  OPERATIONS TEST GOOD
